Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 138, Number 12

All articles in this issue are freely accessible.

On a class of finitary Lie algebras characterized through derivations
Matej Brešar and Antonio Fernández López.
Proc. Amer. Math. Soc. 138 (2010), 4161-4166
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A note on the gaps between consecutive zeros of the Riemann zeta-function
H. M. Bui, M. B. Milinovich and N. C. Ng.
Proc. Amer. Math. Soc. 138 (2010), 4167-4175
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Geometric properties of points on modular hyperbolas
Kevin Ford, Mizan R. Khan and Igor E. Shparlinski.
Proc. Amer. Math. Soc. 138 (2010), 4177-4185
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An octonion algebra originating in combinatorics
Dragomir Ž. Đoković and Kaiming Zhao.
Proc. Amer. Math. Soc. 138 (2010), 4187-4195
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A mixed multiplicity formula for complete ideals in $2$-dimensional rational singularities
Veronique Van Lierde.
Proc. Amer. Math. Soc. 138 (2010), 4197-4204
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Indispensable binomials in semigroup ideals
Ignacio Ojeda and Alberto Vigneron-Tenorio.
Proc. Amer. Math. Soc. 138 (2010), 4205-4216
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Drinfeld modular forms modulo $\mathfrak {p}$
Christelle Vincent.
Proc. Amer. Math. Soc. 138 (2010), 4217-4229
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Divisibility theory of semi-hereditary rings
P. N. Ánh and M. Siddoway.
Proc. Amer. Math. Soc. 138 (2010), 4231-4242
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Rings of coinvariants and $p$-subgroups
Tzu-Chun Lin.
Proc. Amer. Math. Soc. 138 (2010), 4243-4247
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the spatial asymptotics of solutions of the Ablowitz–Ladik hierarchy
Johanna Michor.
Proc. Amer. Math. Soc. 138 (2010), 4249-4258
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Szegő polynomials from hypergeometric functions
A. Sri Ranga.
Proc. Amer. Math. Soc. 138 (2010), 4259-4270
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On a series representation for Carleman orthogonal polynomials
Peter Dragnev and Erwin Miña-Díaz.
Proc. Amer. Math. Soc. 138 (2010), 4271-4279
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On Corson compacta and embeddings of $C(K)$ spaces
Witold Marciszewski and Grzegorz Plebanek.
Proc. Amer. Math. Soc. 138 (2010), 4281-4289
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weighted Orlicz-Riesz capacity of balls
Yoshihiro Mizuta, Takao Ohno and Tetsu Shimomura.
Proc. Amer. Math. Soc. 138 (2010), 4291-4302
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Recovering singular integrals from Haar shifts
Armen Vagharshakyan.
Proc. Amer. Math. Soc. 138 (2010), 4303-4309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2680056
Tree metrics and their Lipschitz-free spaces
A. Godard.
Proc. Amer. Math. Soc. 138 (2010), 4311-4320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The deficiency of a cohomology class
C. A. Morales.
Proc. Amer. Math. Soc. 138 (2010), 4321-4329
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
How many Laplace transforms of probability measures are there?
Fuchang Gao, Wenbo V. Li and Jon A. Wellner.
Proc. Amer. Math. Soc. 138 (2010), 4331-4344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The distribution of zeros of a class of Jacobi polynomials
Marios Charalambides and George Csordas.
Proc. Amer. Math. Soc. 138 (2010), 4345-4357
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Remarks on global a priori estimates for the nonlinear Schrödinger equation
J. Colliander, M. Grillakis and N. Tzirakis.
Proc. Amer. Math. Soc. 138 (2010), 4359-4371
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Symbolic dynamics for nonhyperbolic systems
David Richeson and Jim Wiseman.
Proc. Amer. Math. Soc. 138 (2010), 4373-4385
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Complex equiangular Parseval frames and Seidel matrices containing $p$th roots of unity
Bernhard G. Bodmann and Helen J. Elwood.
Proc. Amer. Math. Soc. 138 (2010), 4387-4404
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sub-Bergman spaces in the unit ball of $\mathbb {C}^n$
Frédéric Symesak.
Proc. Amer. Math. Soc. 138 (2010), 4405-4411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Weighted-$L^2$ interpolation on non-uniformly separated sequences
Stanislav Ostrovsky.
Proc. Amer. Math. Soc. 138 (2010), 4413-4422
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
An inductive proof of the Feinstein-Heath Swiss cheese “Classicalisation” theorem
J. W. D. Mason.
Proc. Amer. Math. Soc. 138 (2010), 4423-4432
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Singular integrals along $N$ directions in $\mathbb {R}^2$
Ciprian Demeter.
Proc. Amer. Math. Soc. 138 (2010), 4433-4442
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
One-parameter families of smooth interval maps: Density of hyperbolicity and robust chaos
Sebastian van Strien.
Proc. Amer. Math. Soc. 138 (2010), 4443-4446
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Bivariate Lagrange interpolation at the Chebyshev nodes
Lawrence A. Harris.
Proc. Amer. Math. Soc. 138 (2010), 4447-4453
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On robustness of exact controllability and exact observability under cross perturbations of the generator in Banach spaces
Zhan-Dong Mei and Ji-Gen Peng.
Proc. Amer. Math. Soc. 138 (2010), 4455-4468
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Heinz type estimates for graphs in Euclidean space
Francisco Fontenele.
Proc. Amer. Math. Soc. 138 (2010), 4469-4478
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Lower volume estimates and Sobolev inequalities
Stefano Pigola and Giona Veronelli.
Proc. Amer. Math. Soc. 138 (2010), 4479-4486
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A probabilistic approach to the Liouville property for Schrödinger operators with an application to infinite configurations of balls
Rachel Hess-Green and Ross G. Pinsky.
Proc. Amer. Math. Soc. 138 (2010), 4487-4496
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Asymptotic properties of the residual bootstrap for Lasso estimators
A. Chatterjee and S. N. Lahiri.
Proc. Amer. Math. Soc. 138 (2010), 4497-4509
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniqueness of the maximum likelihood estimator for $k$-monotone densities
Arseni Seregin.
Proc. Amer. Math. Soc. 138 (2010), 4511-4515
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
The threshold function for vanishing of the top homology group of random $d$-complexes
Dmitry N. Kozlov.
Proc. Amer. Math. Soc. 138 (2010), 4517-4527
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Mapping class groups of medium distance Heegaard splittings
Jesse Johnson.
Proc. Amer. Math. Soc. 138 (2010), 4529-4535
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions